# SDR IXXA20201216041

- Difficulty date: December 13, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,191 hours, 24,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201317A
- Part serial: 97347
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST LANDING: EMERGENCY EXIT SIGN AT 3R DOOR INOPERATIVE.  REMOVED AND REPLACED POWER PACK BATTERY AT R3 DOOR, IAW B757 AMM 33-51-07.  OPERATIONAL CHECK SATISFACTORY.  NO ADDITIONAL DEFECTS NOTED.  AIRCRAFT RELEASED TO SERVICE.
